کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
8902902 1632395 2018 8 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Descent distribution on Catalan words avoiding a pattern of length at most three
ترجمه فارسی عنوان
توزیع فرود در کلمات کاتالان اجتناب از یک الگوی طولی در بیشتر سه
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
کلمات کلیدی
شمارش کلمه کاتالان، اجتناب از الگو، فرود، محبوبیت،
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
چکیده انگلیسی
Catalan words are particular growth-restricted words over the set of non-negative integers, and they represent still another combinatorial class counted by the Catalan numbers. We study the distribution of descents on the sets of Catalan words avoiding a pattern of length at most three: for each such a pattern p we provide a bivariate generating function where the coefficient of xnyk in its series expansion is the number of length np-avoiding Catalan words with k descents. As a byproduct, we enumerate the set of Catalan words avoiding p, and we provide the popularity of descents on this set.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 341, Issue 9, September 2018, Pages 2608-2615
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت